# SDR QXEA2018032600116

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 25,516 hours, 27,315 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Part serial: 050C0206
- Condition: Overheated
- Location: Nr 2 Engine
- Part time: 125,713 hours, 113,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 DC STARTER GENERATOR HOT,  CAUTION LIGHT ILLUMINATED DURING CLIMB.  DIVERTED AND ACCOMPLISHED AN UNEVENTFUL LANDING.  OUT OF SERVICE.  REMOVED AND REPLACED NR 2 DC STARTER GENERATOR IAW AMM 24-31-01-000-801/400-801. OP CHECKED GOOD.  RETURNED TO SERVICE.
